I have a rash or bug bites on my feet and lower legs, thought they might be flea bites, but now I have a rash also on my right buttock my friend said that it looked like bug bites that I had itched. I have tried hydrocortisone, lanacane 3, blue star ointment, calamine lotion and now I am trying Nystatin, that seems to really take the itching away. Do you suggest that I see a Dr. because I have never had poison ivy, oak or anything like that ever and dont know what to look for?
It is possible that you might be suffering from bug bites or flea bites. Poison ivy is an allergic reaction that results from touching the sap of few plants. This condition will cause the appearance of blisters, itching, burning skin, itching and redness. It is very difficult to confirm anything without an external examination. Other possibilities are that it could be any allergy, infection or inflammation which could be giving rise to these symptoms. You have already been trying various over the counter medications without any significant relief. It is best to consult a dermatologist and get these rashes seen. Discuss all your concerns. Keep us updated.
Take care and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.